# SDR HEEA072631

- Difficulty date: April 17, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N30KH
- Make and model: Bell 206L-3
- Aircraft serial: 51527
- Aircraft time: 4,172 hours
- System (JASC): 3444 · Ground Proximity System
- Part: Indicator
- Part number: 066106103
- Part serial: 17796
- Condition: Inaccurate
- Location: Radar Altimeter
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

50 FOOT INDICATING ERROR.
